Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Red bumps on the hairline behind the ear spreading to neck and face, increase on squeezing, itch on touching. What could it be?

I have red bumps that started in my hairline behind my ear. They are spreading down my neck and to my face. They are like pimples , but they are not. I squeezed one, and it just got bigger and bigger...i think there maybe one starting on the top of my arm now. They get itchy if I touch them, and they are painful like cystic acne (but again, not pimples). What could this be?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  1105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from keliodal is hypertropic or nodular type.use of minocycline 100 mg od for 10-15 days and application of 0.025 percent retino a cream in the night can cure it.if no redponse u can start intralesional triamcinolone hydrochloride once in the fortnight until good response is seen
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor